| Texto completo | |
| Autor(es): |
Resende, Reinaldo
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GEOMETRIC ANALYSIS; v. 35, n. 11, p. 29-pg., 2025-09-15. |
| Resumo | |
We prove a Lipschitz approximation with superlinear error terms for integral currents omega\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\omega $$\end{document}-minimizing the area functional, where omega\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\omega $$\end{document} is a modulus of continuity satisfying a Dini condition. We also present an almost monotonicity result for the mass ratio of these general almost area minimzing integral currents. (AU) | |
| Processo FAPESP: | 21/05256-0 - Problemas variacionais geométricos: existência, regularidade e caracterização geométrica de soluções |
| Beneficiário: | Stefano Nardulli |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores |